# SDR P5CA9500279

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Part number: BAC6604
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 2360 IN S14R, S14L, S15L, S15R, S18R, S19R, S20R, S21R HAS CORRODED FASTENERS, REPLACED FASTENERS PER BOEING SRM 51-30-02.
